# SDR DHL2006804002

- Difficulty date: March 14, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

NR 1 ENG FIRE IND PERFORMED ABNORMAL CHECK LIST BLOW BOTH FIRE BOTTLES.  RIGHT CORE DETECTOR AT FAULT.  REPLACED RIGHT CORE DETECTOR PER DC8 MM 26-10-1 AND PERFORMED ADJ/TEST PER MM 26-10-0.  OPS CHECK NORMAL.
